# SDR AWXA0000925

- Difficulty date: November 20, 2000
- Submitted: November 24, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 42,268 hours, 31,154 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 RBL 5.0 WL 198, WL 200, RBL 6.3 (3 EACH PLACE).  CUT OUT DAMAGE AFTER REMOVAL NO CRACKS NOTED IAW B737 NTM 51-00-00 FIG 23.  FABBED REPAIR DOUBLER AND 3 EACH FILLERS IAW SRM 53-10-08.  TREATED AND PRIMED IAW 51-20-01.  SEALED IAW 51-20-05.  INSTALLED IAW 51-20-02.
